# SDR AALA202504220914

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 69,161 hours, 40,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Reads Low
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LEFT DOOR PRESSURE WAS AT 1400 AT 45 DEGREES F. REQUIRES SERVICING. MAINTENANCE CHARGED LEFT AFT DOOR IAW AMM 52-10-00.
